# SDR AALA201801039030

- Difficulty date: January 2, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 56,079 hours, 24,351 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R958
- Condition: Odor
- Part time: 55,667 hours, 23,301 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ODOR IN THE REAR OF AIRCRAFT.  MAINTENANCE FOUND APU TO BE SOURCE OF ODOR AND REPLACED THE APU IAW JC 26L31049005.  AIRCRAFT WAS GROUNDED.
